Jump to content
Important Survey - Please Participate ×

Valium hold - am I reaching tolerance


[Be...]

Recommended Posts

I've been holding at 3mg of Valium for about 5 weeks. I was as symptom free as I've been for about 3 weeks. But I've noticed recently that my moods are starting to 'cycle' quite a bit, and I've been experiencing surges of depression, despair and acute hopelessness / SI (which I know we're not supposed to talk about but it's part of what's going on with me...). They were pretty much constant during my taper, but i haven't had the more physical symptoms like vertigo or that constant 'chemical'  fear/ anxiety that plagued me for so long.

But the dizziness '/ head pressure seems to be coming back as well.

Is this a likely sign that I'm slowly but surely hitting tolerance and need to think about cutting again?

(I'm lucky I got the reprieve I did just after losing my job because if my symptoms had been as bad as they were for most of this year, I don't honestly think I'd be here to type this now.)

 

 

Link to comment
Share on other sites

I've been holding at 3mg of Valium for about 5 weeks. I was as symptom free as I've been for about 3 weeks. But I've noticed recently that my moods are starting to 'cycle' quite a bit, and I've been experiencing surges of depression, despair and acute hopelessness / SI (which I know we're not supposed to talk about but it's part of what's going on with me...). They were pretty much constant during my taper, but i haven't had the more physical symptoms like vertigo or that constant 'chemical'  fear/ anxiety that plagued me for so long.

But the dizziness '/ head pressure seems to be coming back as well.

Is this a likely sign that I'm slowly but surely hitting tolerance and need to think about cutting again?

(I'm lucky I got the reprieve I did just after losing my job because if my symptoms had been as bad as they were for most of this year, I don't honestly think I'd be here to type this now.)

I held for 6 months and didn't feel I hit tolerance. The depression and emotional flatness stayed throughout that time but were there before the taper. I did have a brief period of SI thoughts but knew it was withdrawal related. My experience is it takes a while to adjust when you've really destabilised your CNS. Just my experience. I would never tell you what to do. Listen to your own body and you should be fine.  :)--V

Link to comment
Share on other sites

It just feels like the relative stability I had is gradually slipping away...

I had a great window at 6 weeks and then I went back to little to no windows until 3 months. At just about 4 1/2 months I felt worse right before I finally started feeling better at month 5 and held an extra month. This process is so individual though so only you know what's best.  :)--V

Link to comment
Share on other sites

I've been holding at 3mg of Valium for about 5 weeks. I was as symptom free as I've been for about 3 weeks. But I've noticed recently that my moods are starting to 'cycle' quite a bit, and I've been experiencing surges of depression, despair and acute hopelessness / SI (which I know we're not supposed to talk about but it's part of what's going on with me...). They were pretty much constant during my taper, but i haven't had the more physical symptoms like vertigo or that constant 'chemical'  fear/ anxiety that plagued me for so long.

But the dizziness '/ head pressure seems to be coming back as well.

Is this a likely sign that I'm slowly but surely hitting tolerance and need to think about cutting again?

(I'm lucky I got the reprieve I did just after losing my job because if my symptoms had been as bad as they were for most of this year, I don't honestly think I'd be here to type this now.)

 

I know for me, when the symptoms begin to escalate after i have held - it generally means it is time to begin my MT again. perhaps your body does the same thing?

Link to comment
Share on other sites

It's Unknown territory for me as I never had any respite before during my taper, it was non stop utter hell. The ground seems to be shifting beneath my feet tho. I'm definitely feeling worse again.
Link to comment
Share on other sites

It is all so individual but I'd say go ahead a make a small cut. The hold is no longer working. So yup I'd cut. Updosing would I think do absolutely nothing. It's time to get rid of this poison. Bad sxs and all. I'm a mess today but am really stressed out for other reason. Many other reasons but I'm due to cut tomorrow and cut I will. Some people actually and oddly feel better as they go lower. You just might be one of them. Hang in there Belfast. You'll get through this.  :smitten: B
Link to comment
Share on other sites

I've been holding at 3mg of Valium for about 5 weeks. I was as symptom free as I've been for about 3 weeks. But I've noticed recently that my moods are starting to 'cycle' quite a bit, and I've been experiencing surges of depression, despair and acute hopelessness / SI (which I know we're not supposed to talk about but it's part of what's going on with me...). They were pretty much constant during my taper, but i haven't had the more physical symptoms like vertigo or that constant 'chemical'  fear/ anxiety that plagued me for so long.

But the dizziness '/ head pressure seems to be coming back as well.

Is this a likely sign that I'm slowly but surely hitting tolerance and need to think about cutting again?

(I'm lucky I got the reprieve I did just after losing my job because if my symptoms had been as bad as they were for most of this year, I don't honestly think I'd be here to type this now.)

 

 

Yes sure is bro, I've been there many times with each cut I did. I felt great and fine until 3 weeks, then this sh$t started like you described each time when I would hold for too long. And then I did the cut and I felt even better just for doing it. I think you know deep inside what to do here and what's going on. Yes you hit tolerance and need to make another cut for the same prize of withdrawals. They might get less even by cutting if you are already on 3 mg. Just see what you can do but I had exactly the same.

Link to comment
Share on other sites

It just feels like the relative stability I had is gradually slipping away...

 

 

That's totally correct because you hold too long. I had exactly the same. It's tolerance withdrawal, Valium isn't any better to withdraw from than any other drug in that regard. When I was doing my first successful taper that lead me too 3 years being benzo free and even on my second and 3rd taper if I held for more than 2 or 3 weeks (and mind you I would have been stable during those weeks) I would get in the same trouble you are getting now.

 

 

Link to comment
Share on other sites

Thanks everyone.

In some ways I'm kinda glad that the period of 'normality' is ending (if it is) because I was tearing myself up about how I actually could have gone back to work feeling like this...(it wasn't an option as I only felt 'better' after the job had gone).

But almost certainly had I been able to go back, WD would eventually have kicked in big style and I'd have had a very very unpleasant exit from work.

 

I don't have the option to updose: the doc who got me hooked on this shit would literally let me order as much as I fancied, over the phone to his receptionist. The two GPs I've had since then count every single MG. if I'd had one of those two in the first place, how very different my life would have been...:(

 

 

It really feels like an unending nightmare.

Link to comment
Share on other sites

Thanks everyone.

In some ways I'm kinda glad that the period of 'normality' is ending (if it is) because I was tearing myself up about how I actually could have gone back to work feeling like this...(it wasn't an option as I only felt 'better' after the job had gone).

But almost certainly had I been able to go back, WD would eventually have kicked in big style and I'd have had a very very unpleasant exit from work.

 

I don't have the option to updose: the doc who got me hooked on this shit would literally let me order as much as I fancied, over the phone to his receptionist. The two GPs I've had since then count every single MG. if I'd had one of those two in the first place, how very different my life would have been...:(

 

 

It really feels like an unending nightmare.

 

 

 

I am going through the exact same thing and have a thread I entitled "should I hold"

I did not feel any improvement during my normal 14 day hold so have decided to hold for some days more to get a bit of relief.

Although I am on klonapin we are about the same dose as I am at the equivalent of just over 3mg of valium. This might be a turning point when it comes to dose?

Don't beat yourself up over the doctor, you never know what might have happened, I took 1/3rd of what I was told I could for less than 3 months and got totally hooked, you don't seem like the type to abuse drugs.

I am so frustrated as my professional life was all about speeding things up and that is so contrary to this process.

 

 

 

Link to comment
Share on other sites

×
×
  • Create New...